MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LOCK DIST TIB MED LT 9H STE; TRAUMA IMPLANT

ZIMMER BIOMET, INC. LOCK DIST TIB MED LT 9H STE; TRAUMA IMPLANT
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: japan.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during the incoming inspection at zb warehouse in japan a team member found the sterile package was not vacuumed.
 
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed as valuation of the returned product found the packaging meets the standards of inspection criteria.As the products were determined to be acceptable per review of the inspection criteria, a complaint history review was not performed per the limited investigation process.This complaint cannot be confirmed as the product was found to be conforming.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
LOCK DIST TIB MED LT 9H STE
Common Device Name
TRAUMA IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15640448
Report Number0001825034-2022-02383
Device Sequence Number12391801
Product Code HRS
UDI-Device Identifier00887868449765
UDI-Public(01)00887868449765(17)320718(10)762010
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111663
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number856211009
Device Lot Number762010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2022
Supplement Date Received by Manufacturer11/30/2022
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown